# SDR DALA2023120710029

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,529 hours, 9,748 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR L AFT CABIN ECAM MSG AT 35.000 FT. VISUAL LOCLED INDICATOR ON DOOR CHECKED OKAY. CORRECTIVE ACTION: CONFIRMED PFR GAVE DOOR L AFT CABIN SKYWISE GAVE PROX SENSOR (23MJ)/PROX SENSOR (25MJ)/PSCU(5MJ). AFTER CLEANING PROX SENSOR BITE TEST OK. (9141888)
